Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 23, NWS Key West, FL

April 18, 2013

NWS Key West, FL issued this small craft advisory at Apr 18, 2013, 4:04 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2013, 4:04 PM EDT (20:04 UTC)
Expired
Apr 19, 2013, 10:28 AM EDT
In force
18 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WHUS72 KKEY 182004
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
404 PM EDT THU APR 18 2013

GMZ042>044-052>055-072>075-190330-
/O.NEW.KKEY.SC.Y.0023.130418T2004Z-130419T1500Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
404 PM EDT THU APR 18 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN
REEF THROUGH DRY TORTUGAS.

* WINDS AND WAVES...FRESH SOUTHEAST BREEZES WILL INCREASE TO NEAR 20
  KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
3 follow-up statements
971 
WHUS72 KKEY 190202
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1002 PM EDT THU APR 18 2013

GMZ042>044-052>055-072>075-191015-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1002 PM EDT THU APR 18 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH SOUTHEAST BREEZES OF NEAR 20 KNOTS AND
  GUSTY WILL IMPACT MOST OF HAWK CHANNEL AND THE FLORIDA STRAITS
  THROUGH MOST OF THE OVERNIGHT PERIOD. WITH THESE STRONG WINDS...SEAS
  WILL BUILD UP TO AS HIGH AS 7 FEET IN PORTIONS OF THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
595 
WHUS72 KKEY 190915
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
515 AM EDT FRI APR 19 2013

GMZ032>035-191500-
/O.EXA.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
515 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE SOUTHEASTERN GULF...AND THE BAYSIDE AND GULFSIDE
WATERS OF THE LOWER KEYS. 

* WINDS AND WAVES...FRESH SOUTHEAST BREEZES OF NEAR 20 KNOTS WILL
  IMPACT THE GULF WATERS THROUGH THE EARLY MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ042>044-052>055-072>075-191500-
/O.CON.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
515 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH SOUTHEAST BREEZES OF NEAR 20 KNOTS AND
  GUSTY WILL IMPACT MOST OF HAWK CHANNEL AND THE FLORIDA STRAITS
  THROUGH THE REMAINDER OF THE MORNING. WITH THESE STRONG WINDS...
  SEAS WILL BUILD UP TO AS HIGH AS 7 FEET IN PORTIONS OF THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

CLR
957 
WHUS72 KKEY 191428
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1028 AM EDT FRI APR 19 2013

GMZ032>035-042>044-052>055-072>075-191530-
/O.CAN.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1028 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

FUTTERMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 3:20 PM EDT, 44 minutes earlier.

Area forecast discussion, Apr 18, 3:20 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
320 PM EDT THU APR 18 2013

.DISCUSSION...IN THE MID AND UPPER LEVELS...700-200 MB...LATEST
AVAILABLE SATELLITE IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS
AS OF 200 PM THIS AFTERNOON DETAIL AN UNSEASONABLY DEEP POLAR
TROUGH SITUATED ACROSS THE WESTERN CONUS. DOWNSTREAM OF THAT
FEATURE...EXCELLENT DIFFLUENT FLOW IS IDENTIFIED AHEAD OF THE TROUGH
OVER THE LOWER MISSISSIPPI VALLEY EXHIBITED BY BANDS OF SEVERE
THUNDERSTORMS...WITH DOWNSTREAM RIDGING ANALYZED OVER THE EASTERN
CONUS. THE ONLY EXCEPTION BEING OVER THE BAHAMAS...WHERE A
VERY LOW AMPLITUDE TROUGH CONTINUES TO WASH OUT IN THE FLOW.

AT THE SURFACE...AS OF 200 PM THIS AFTERNOON...LATEST ANALYSIS
MAINTAINS THE CENTER IF A NEAR 1035 MB RIDGE OVER NEW BRUNSWICK.
WELL TO THE WEST OF THAT...A STRONG COLD FRONT EXTENDS SOUTH
SOUTHWESTWARD INTO CENTRAL TEXAS FROM LOW PRESSURE NEAR CHICAGO. AS
A RESULT...THE FLORIDA KEYS REMAIN ALONG THE SOUTHWESTERN PERIPHERY
OF THE STRONG SURFACE ANTICYCLONE WITH LATEST VWP(VAD WIND PROFILER)
DATA AT KEY WEST ILLUSTRATING FRESH TO STRONG SOUTHEAST FLOW FROM
JUST OFF THE SURFACE TO 3000 FEET AGL.

.CURRENTLY...AS OF 200 PM...SKIES OVER THE ISLANDS ARE PARTLY CLOUDY
TO MOSTLY SUNNY. TEMPERATURES HAVE REACHED INTO THE MIDDLE TO UPPER
80S OVER THE ISLANDS WITH MODERATE LEVELS OF
UNCOMFORTABLY...I.E.DEWPOINTS AROUND 70 DEGREES. RADAR ONLY
DETECTS CHAFF. C-MAN STATIONS ALONG THE FLORIDA REEF AND SOUTHERN
FLORIDA BAY ARE REGISTERING SOUTHEAST WINDS NEAR 15 KNOTS WITH GUSTS
AROUND 20 KNOTS. AVAILABLE SHIP OBSERVATIONS ARE AROUND THE SAME
MAGNITUDE.

.SHORT TERM...MID LEVEL RIDGING WILL CONTINUE WEAKEN SLIGHTLY
TONIGHT THROUGH SATURDAY ACROSS SOUTH FLORIDA AND THE FLORIDA
KEYS...AS THE LARGE POLAR TROUGH OVER THE WESTERN PLAINS GRADUALLY
DE-AMPLIFIES AND MIGRATES EASTWARD. AT THE SURFACE...THE COMBINATION
OF STRONG LOW PRESSURE NEAR LAKE MICHIGAN DRAGGING A COLD FRONT
SOUTHWARD TO LOUISIANA...AND A NEAR 1030 MB HIGH PRESSURE NEAR
MAINE...WILL ALLOW FOR LOCAL WINDS ACROSS THE KEYS TO RAMP UP AGAIN
TONIGHT THROUGH FRIDAY MORNING. THEN WINDS WILL LET DOWN A BIT
DURING FRIDAY AND FRIDAY NIGHT...BEFORE BECOMING LIGHT TO GENTLE
SATURDAY THROUGH SUNDAY NIGHT.

THE COLD FRONT APPROACHING THE MISSISSIPPI VALLEY AND MOST OF THE
STRONG WEATHER ASSOCIATED WITH IT SHOULD CONTINUE TO MOVE EASTWARD
OVER THE NEXT SEVERAL DAYS...REACHING NORTHERN FLORIDA/GEORGIA ON
SATURDAY MORNING...WITH THE SURFACE FRONT EVENTUALLY GETTING HUNG UP
OVER CENTRAL FLORIDA SATURDAY AFTERNOON. THEREAFTER...THE SURFACE
FRONTAL BOUNDARY SHOULD NOT MOVE MUCH FARTHER SOUTHWARD DURING THE
REST OF THE WEEKEND AND MONDAY. THIS WILL BE THE CASE AS THE MAIN
COOL TROUGH AXIS AT 500 MB MOVES ACROSS THE EASTERN CONUS DURING
SUNDAY AND SUNDAY NIGHT.

THEN THE MID AND UPPER PATTERN BECOMES MORE ZONAL ONCE AGAIN MONDAY
AND MONDAY NIGHT. THE AVAILABLE MODEL FORECAST SOUNDINGS ILLUSTRATE
PWAT(PRECIPITABLE WATER) BETWEEN 1.50 AND 2.00 INCHES...ARE
SUPPORTIVE OF AT LEAST 20 PERCENT POPS THROUGH THE NEXT SEVERAL
DAYS. ALSO...GIVEN WEAK DYNAMIC COOLING ASSOCIATED WITH THE APPROACH
OF THE MID AND UPPER TROUGH IN COMBINATION WITH THE CLOSE PROXIMITY
OF THE SURFACE FRONTAL BOUNDARY (AT THIS TIME OF YEAR)...SHOULD BE
ENOUGH TO ALLOW FOR ISOLATED THUNDER FOR THE WEEKEND...THUS HAVE
INSERTED IT INTO THE GRIDS FOR SATURDAY THROUGH AT LEAST SUNDAY
NIGHT. DAYTIME TEMPERATURES WILL CONTINUE TO AVERAGE 3 TO 5 DEGREES
ABOVE CLIMATOLOGICAL SEASONAL DAYTIME MAXIMA AND OVERNIGHT MINIMA.

EXTENDED...TUESDAY THROUGH THURSDAY...THE MID AND UPPER PATTERN IS
PROGGED TO BECOME MORE ZONAL ONCE AGAIN...WITH RISING MID LEVEL
HEIGHTS AND A DROP IN PRECIPITABLE WATER. NEVERTHELESS...MODEL
FORECAST SOUNDINGS STILL HOLD PWAT NEAR 1.25 INCHES WHICH IS STILL
SUPPORTIVE OF DIME POPS THROUGH THE PERIOD. THERE REMAINS NO
INDICATION OF ANY COOLER AIRMASS INTRUSION THROUGH THE PERIOD ATTM.

&&

.MARINE...STRONG ATLANTIC RIDGING WELL TO THE NORTH OF THE KEYS WILL
ALLOW FOR NEAR BREEZY TO BREEZY CONDITIONS THROUGH THIS AFTERNOON ON
THE WATERS...AND GIVEN THE STRENGTH OF THE RIDGING FORECASTED
TONIGHT...ANOTHER SURGE SEEMS POSSIBLE AGAIN TONIGHT. HENCE...A
SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS AS
WINDS INCREASE TO NEAR 20 KNOTS.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT EYW AND MTH THIS AFTERNOON INTO
TONIGHT. INTERMITTENT MVFR CONDITIONS ARE LIKELY AT BOTH ISLAND
TERMINALS BETWEEN 300 AM TONIGHT AND 700 AM EARLY FRIDAY MORNING.
SUSTAINED EAST TO SOUTHEAST WINDS NEAR 15 KNOTS ARE EXPECTED FROM
JUST OFF THE SURFACE TO ABOUT 5000 FEET.

&&

.CLIMATE...
AN AMAZING STREAK OF WARM APRIL NIGHTS PERSISTS. THE LOW TEMPERATURE
SO FAR TODAY AT KEY WEST INTERNATIONAL AIRPORT IS 79 DEGREES. THE
DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE EVER MEASURED IN KEY
WEST ON APRIL 18TH IS 78 DEGREES...LAST SET IN 1982. THE DAILY
RECORD FOR WARMEST MINIMUM TEMPERATURE EVER RECORDED IN KEY WEST
WILL LIKELY BE BROKEN TODAY AS THE TEMPERATURE AT KEY WEST
INTERNATIONAL AIRPORT IS NOT EXPECTED TO DROP BELOW 79 DEGREES BY
MIDNIGHT TONIGHT. THIS WOULD BE THE 8TH STRAIGHT DAY ON WHICH THE
DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE EVER MEASURED IN KEY
WEST WILL BE EITHER BROKEN OR TIED. TEMPERATURE RECORDS AT KEY WEST
DATE BACK TO 1872.

&&

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY GMZ042-044, GMZ034,GMZ052-055, GMZ072-075
&&

PUBLIC/MARINE/GRIDS.........FUTTERMAN
AVIATION/NOWCASTS/CLIMATE...BS
DATA COLLECTION/UPPER AIR...PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Apr 18, 5:13 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
513 AM EDT THU APR 18 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-190915-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
513 AM EDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FOR TODAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

A SMALL CRAFT ADVISORY MAY BE REQUIRED TONIGHT FOR THE STRAITS OF
FLORIDA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CLR

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.